Spectres de M-extensions aléatoires
Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 2, p. 239-259
@article{AIHPB_1999__35_2_239_0,
     author = {Guenais, M\'elanie},
     title = {Spectres de M-extensions al\'eatoires},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {35},
     number = {2},
     year = {1999},
     pages = {239-259},
     zbl = {0947.37001},
     mrnumber = {1678530},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1999__35_2_239_0}
}
Guenais, Mélanie. Spectres de M-extensions aléatoires. Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 2, pp. 239-259. http://www.numdam.org/item/AIHPB_1999__35_2_239_0/

[1] J. Aaronson and M. Nadkarni, L∞-eigenvalues and L2-spectra of non singular tranformations, Proc. London Math. Soc., Vol. 55, 1987, pp. 538-570. | MR 907232 | Zbl 0636.28010

[2] J. Bourgain, On the spectral type of Ornstein's class one transformations, Israel J. of Math., Vol. 84, 1993, pp. 53-63. | MR 1244658 | Zbl 0787.28011

[3] R.V. Chacon, A geometric construction of measure-preserving transformations, Proc. Fifth Berkeley Symp. Math. Stat. Proba., 1965 pp. 335-360. | MR 212158 | Zbl 0212.08401

[4] J. Choksi and M. Nadkarni, The maximal spectral type of a rank one transformation, Canad. Math. Bull., Vol. 37, 1994, pp. 29-36. | MR 1261554 | Zbl 0793.28013

[5] J. Choksi and M. Nadkarni, The group of eigenvalues of a rank one transformation, Canad. Math. Bull., Vol. 38, 1995, pp. 42-54. | MR 1319899 | Zbl 0833.28008

[6] S. Ferenczi, Systèmes de rang fini, Thèse, 1990.

[7] G.R. Goodson, J. Kwiatkowski, M. Lemańczyk and P. Liardet, On the multiplicity function of ergodic group extensions of rotations, Studia Math., Vol. 102, 1992, pp. 157-174. | MR 1169284 | Zbl 0830.28009

[8] M. Guenais, Morse cocycles and simple Lebesgue spectrum, à paraître dans Erg. Th. Dyn. Syst., 1998. | MR 1685402 | Zbl 1031.37006

[9] H. Helson, Cocycles on the circle, J. Operator Th., Vol. 16, 1986, pp. 189-199. | MR 847339 | Zbl 0644.43003

[10] H. Helson and W. Parry, Cocycles and spectra, Arkiv für Math., Vol. 16, 1978, pp. 195-206. | MR 524748 | Zbl 0401.28018

[11] B. Host, J.F. Méla and F. Parreau, Non singular transformations and spectral analysis of measures, Bull. Soc. math. France, Vol. 119, 1991, pp. 33-90. | Numdam | MR 1101939 | Zbl 0748.43001

[12] J. Kwiátkowski (Jr) and M. Lemańczyk, On the multiplicity function of ergodic group extensions 2, Studia Math., Vol. 116, 1995, pp. 207-215. | MR 1360702 | Zbl 0857.28012

[13] M. Keane, Generalized Morse sequences, Z. Wahr. Verw. Geb., Vol. 10, 1968, pp. 335-353. | MR 239047 | Zbl 0162.07201

[14] M. Keane, Strongly mixing g-measures, Inventiones Math., Vol. 16, 1972, pp. 309-324. | MR 310193 | Zbl 0241.28014

[15] S.J. Kilmer and S. Saeki, On Riesz product measures; mutual absolute continuity and singularity, Ann. Inst. Fourier, Vol. 32, 1988, pp. 63-93. | Numdam | MR 949011 | Zbl 0633.43001

[16] J. Martin, Generalized Morse sequences on n symbols, Proc. of the A.M.S., Vol. 54, 1976, pp. 379-383. | MR 391058 | Zbl 0317.54054

[17] M. Osikawa, Point spectrum of non-singular flows, Publ. Res. Inst. Math. Sci. Kyoto Univ., Vol. 13, 1977, pp. 167-172. | MR 453981 | Zbl 0369.28016

[18] M. Queffélec, Substitution Dynamical Systems-Spectral Analysis, In A. Dold and B. Eckmann, editors, Lecture Notes in Mathematics, Vol. 1294. Springer-Verlag, 1987. | MR 924156 | Zbl 0642.28013

[19] A. Renyi, Calcul des probabilités, Dunod, Paris, 1966. | MR 202161 | Zbl 0141.14702

[20] G. Ritter, On Kakutani's theorem for infinite products of not necessarily independant functions, Math. Ann., Vol. 239, 1979, pp. 35-53. | MR 516058 | Zbl 0377.28004